# SDR AALA20100129JFK01

- Difficulty date: January 29, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 36,102 hours, 4,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT MOUNTED EMERGENCY LIGHT AT SEAT 43C INOPERATIVE.  REMOVED AND REPLACED SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY AT SEAT 43C.  OPS CHECKED NORMAL.
